# SDR ASAA2018021923639

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,920 hours, 8,182 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL370 RIGHT TRANSFER BUS OFF AND SOURCE OFF LIGHTS CAME ON. RAN QRH. STARTED APU AND ATTEMPTED TO PUT ON BUS. (RIGHT SIDE) SOURCE OFF LIGHT EXTINGUSIHED BUT TRANSFER BUS STAYED ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 24-21, TASK 822.  TRANSFER BUSS OFF LIGHT ILLUMINATED AND FIM 24-21 TASK 823 SOURCE OFF LIGHT ILLUMINATED. NO FAULT NOTED. HOWEVER FOUND CONNECTOR PDP2 D11454 AT P92 LOOSE. STARTED APU, RUN ENGINE AT IDLE. ALL INDICATION NORMAL. NO TRANSFER BUS OFF AND SOURCE OFF LIGHT CAME ON. OPS NORMAL.
